# SDR ASAA2016050316607

- Difficulty date: May 3, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 29,875 hours, 9,084 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: False Activation
- Location: Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

T/R UNIT LIGHT ILLUMINATED.  A/C ON APU GEN POWER.  ACFT GROUNDED. GATE POWER AT C-18 HAS BEEN REPORTED TO BE BAD.  AIRPORT HAS BEEN NOTIFIED.  FOUND TR 1, TR2 AND TR3 C/B'S OPEN ON P-91 AND P-92 PANEL.  ACCOMPLISHED C/B RESET PROCEDURE REF AMM 20-60-01. NO DEFECTS NOTED. OPS AND GROUND VERIFICATION TEST NORMAL REF AMM TASK 24-32-11-400.
